Gradient methods in problems with continua of extremals
Differencialʹnye uravneniâ, Tome 34 (1998) no. 3, pp. 342-347
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_3_a8,
author = {N. A. Bobylev and I. G. Ismailov and S. K. Korovin},
title = {Gradient methods in problems with continua of extremals},
journal = {Differencialʹnye uravneni\^a},
pages = {342--347},
year = {1998},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_3_a8/}
}
N. A. Bobylev; I. G. Ismailov; S. K. Korovin. Gradient methods in problems with continua of extremals. Differencialʹnye uravneniâ, Tome 34 (1998) no. 3, pp. 342-347. http://geodesic.mathdoc.fr/item/DE_1998_34_3_a8/